Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 31, 2007, 8:59 PM EDT for Henry County, City of Martinsville, Virginia. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2007, 8:59 PM EDT (00:59 UTC)
- Expired
- May 31, 2007, 10:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties City of Martinsville, VA, Henry County, VA
The radar
The Roanoke radar (KFCX), 45 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 9:35 PM EDT | TSTM WND DMG | 4 N Martinsville Airpor, VA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 010059
SVRRNK
VAC089-690-010200-
/O.NEW.KRNK.SV.W.0063.070601T0059Z-070601T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
859 PM EDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CITY OF MARTINSVILLE IN SOUTH CENTRAL VIRGINIA
NORTHERN HENRY COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 1000 PM EDT
* AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FIELDALE...OR ABOUT NEAR BASSETT...AND MOVING NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
FIELDALE...
STANLEYTOWN...
COLLINSVILLE...
FIGSBORO...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3677 8005 3661 8003 3670 7968 3683 7965
3678 7976 3679 7988 3682 7999
$$
WP2 follow-up statements
000
WWUS51 KRNK 010128
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
928 PM EDT THU MAY 31 2007
VAC089-690-010200-
/O.CON.KRNK.SV.W.0063.000000T0000Z-070601T0200Z/
CITY OF MARTINSVILLE VA-HENRY VA-
928 PM EDT THU MAY 31 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR THE CITY OF MARTINSVILLE...AND NORTHERN HENRY COUNTY...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR COLLINSVILLE...OR ABOUT NEAR BASSETT...MOVING EAST AT 10
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FIGSBORO AND 6 MILES NORTH OF CHATMOSS BY 945 PM EDT...
LEATHERWOOD AND MOUNTAIN VALLEY BY 1000 PM EDT...
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
LAT...LON 3677 8009 3660 8004 3670 7968 3683 7965
3678 7976 3680 7988 3682 7999 3678 8004
$$
WP000
WWUS51 KRNK 010156
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
955 PM EDT THU MAY 31 2007
VAC089-690-010205-
/O.EXP.KRNK.SV.W.0063.000000T0000Z-070601T0200Z/
CITY OF MARTINSVILLE VA-HENRY VA-
955 PM EDT THU MAY 31 2007
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF MARTINSVILLE...
NORTHERN HENRY COUNTY EXPIRES AT 1000 PM EDT...
AT 955 PM...WEATHER RADAR SHOWED THAT THE THUNDERSTORMS WERE
WEAKENING ACROSS THE AREA. THEREFORE...THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM.
IF YOU EXPERIENCED HAIL...STRONG WINDS OR FLOODING IN MARTINSVILLE
OR ACROSS HENRY COUNTY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE
IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3677 8009 3660 8004 3670 7968 3683 7965
3678 7976 3680 7988 3682 7999 3678 8004
$$
WPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:57 PM EDT, 6 hours 2 minutes earlier.
Area forecast discussion, May 31, 2:57 PM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 257 PM EDT THU MAY 31 2007 .SYNOPSIS... A RIDGE OF HIGH PRESSURE AT THE SURFACE AND ALOFT OVER THE MID ATLANTIC REGION WILL DRIFT SOUTHEAST AND OFF THE COAST BY THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... SCATTERED SHOWERS AND TSRA FORMING ACROSS THE MOUNTAINS IN AXIS OF WEAK CONVERGENCE ZONE/MODERATE INSTABILITY LOOK TO CONTINUE INTO THIS EVENING AHEAD OF WEAK S/W. POTENTIAL FOR BRIEF SVR DOWNBURST GIVEN SOME DRY AIR ALOFT WITH SLOW MOVEMENT/HEAVY RAINFALL PROBABLY A BIGGER CONCERN PER MOIST PWATS AND ANCHORED CELLS. THUS HAVE UPPED POPS TO HIGHER CHANCE ACROSS THE WEST INTO THIS EVENING...WITH ONLY ISOLATED COVERAGE OUT EAST WHERE DEEPER RH LESS. HOWEVER THINK WITH SUCH SOUPY AIR AROUND THAT OUTFLOW MAY POSSIBLY HELP LINGER SOME SHRA/TSRA A BIT LONGER SO INCLUDED ISOLATED MENTION THRU AROUND MIDNIGHT. OTRW ANOTHER WARM/HUMID NIGHT UNDER CLEARING SKIES LATER WITH PATCHY VALLEY FOG/HAZE AND MORE SO IN LOCATIONS THAT SAW ANY RAINFALL. LOWS SIMILAR TO THE PAST FEW NIGHTS AND MORE IN LINE WITH THE WARMER MET VS THE CHILLY MAV MOS OF LATE. WEAK MID LEVEL WAVE EXITS FRIDAY AS THE OFFSHORE UPPER RIDGE AXIS STRENGTHENS INLAND A BIT. ALTHO LOW LEVELS REMAIN QUITE MOIST...850 MB FLOW TURNS MORE WESTERLY BEHIND THE DEPARTING S/W ALLOWING A LITTLE LESS THETA-E SUPPORT THAN TODAY. SINCE UPPER DIFFLUENCE ALSO QUITE WEAK...THINK LESS COVERAGE ON FRIDAY ESPCLY GIVEN WEAKER FORECAST INSTABILITY OFF THE NAM THAN SEEN OVER THE FAR WEST THIS AFTERNOON. HOWEVER WITH WEAK DIFF HEATING...OLD BOUNDARYS AROUND AND WEAK SE FLOW THINK LINGERING 20/30 POP STILL NEEDED FOR AT LEAST WIDELY SCATTERED COVERAGE OVER THE MOUNTAINS OTRW PC. LOOKS LIKE A REPEAT ON HIGH TEMPS...WITH TREND TOWARD THE WARMER MAV FOR NOW. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... NOT MUCH CHG TO THIS FORECAST PERIOD. FIGURE THAT MORE CLOUDS WILL BE ABLE TO MOVE ON SATURDAY...BLOWING OFF OF WHATEVER TRACK THE QUASI-COASTAL SYSTEM TAKES. THUS...DID PUT A FEW MORE CLOUDS EVEN ACROSS THE PIEDMONT. BECAUSE OF THIS...DID LOWER MAX TEMPS A FEW DEGREES FROM THE BLUE RIDGE WEST. CONTINUED TYPICAL TREND OF ELEVATED AFTERNOON CONVECTION...THEN FALLING APART INTO THE EVENING HOURS ON SATURDAY. SPLIT THE DIFF FOR HIGHS ON SATURDAY...AS THE NAM-WRF CANT BE TRUSTED WITH ITS TRACK OF THE GULF LOW...WHEREAS THE OP GFS LOOKS TO COLD. FOLLOWED GFS ENSEMBLE H85 TEMPS WHICH RUN AROUND 16C 0Z SUN. && .LONG TERM /SUNDAY THROUGH THURSDAY/... LESS THE OPERATIONAL GFS...THE ECMWF AND GFS ENSEMBLES ARE IN FAIR AGREEMENT FOR THIS TIMEFRAME...REGARDING THE LOW WHICH WILL FORM IN THE GULF THEN TRACK UP THE COAST...OR FARTHER EAST IF ONE WERE TO FOLLOW THE OP GFS. FURTHERMORE...SREF WIND PANELS DONT SHOW ANY TYPE OF ANOMALOUS UPSLOPE FLOW...WHICH IF IT DID EXIST MAY RAISE CONCERN ABOUT WATER PROBLEMS IN FAVORED SPOTS LATE THIS WEEKEND. THE MOST RECENT NAM IS AN INLAND OUTLIER...AND WAS DISREGARDED FOR NOW. SEEMS AS THOUGH THE NAM-WRF IS SHOWING ITS TYPICAL BIAS OF OVERDOING CLOSED H5 SYSTEMS NEAR THE END OF ITS RUN. ALTHOUGH A FEW DAYS AWAY...CURRENT THINKING IS THAT THE GULF SYSTEM WILL PASS FAR ENOUGH TO OUR EAST...SO THAT OUR PRECIP WILL ARRIVE WITH THE STORM AND COLD FRONT MOVING INTO THE GREAT LAKES. FOLLOWED HPCS THINKING...WHICH SLOWED THE ARRIVAL OF PRECIP DOWN ABOUT 6-12 HRS FROM PREVIOUS FORECASTS...AS ITS QUITE OBVIOUS THAT THE ENSEMBLE MEAN IS SLOWER THAN THE OP GFS..WHICH PUTS BEST CHCS FOR RAIN LATE SUNDAY INTO MONDAY FIRST HALF. ENSEMBLES WERE MORE PESSIMISTIC WITH POPS ON TUESDAY...AS A FEW DISTURBANCES PASS ALONG THE SOUTHERN EDGE OF THE EASTERN TROUGH...SO DID HOLD WITH SLT CHC POPS WEST OF THE BLUE RIDGE...ALTHOUGH ENOUGH DRY AIR MAY E PRESENT IN THE MID LEVELS TO KEEP THIS MORE OR LESS SPRINKLES. WITH ENSEMBLE H850 TEMPS IN THE 8-11C RANGE NEAR THE END OF THE LONG TERM...SHOULD BE ABLE TO SNEAK OUT SOME COOLER EVENINGS WEST OF THE BLUE RIDGE. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... LIGHT WINDS COMBINING WITH LOW LEVEL MOISTURE WILL RESULT IN AREAS OF FOG AND HAZE THROUGH AROUND 13Z. MVFR CONDITIONS ARE LIKELY AT KROA AND KDAN...WITH IFR-LIFR CONDITIONS IN SHELTERED VALLEYS OF THE WEST SUCH AS AT KLWB. ALL AREAS SHOULD SEE RETURN TO VFR CONDITIONS BY 1330Z. WIDELY SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP IN 16Z-21Z TIME FRAME...WITH PERHAPS SOME ISOLATED DEVELOPMENT OVER THE SOUTHWESTERN MOUNTAINS BEGINNING A BIT EARLIER. VCTS HAS BEEN MAINTAINED AT KROA...KLWB AND KBLF TERMINAL FORECAST POINTS WHERE CONVECTIVE INITIATION IS THE MOST PROBABLE. SOME LOCALIZED IFR CONDITIONS ARE POSSIBLE IN SOME OF THE STRONGER STORMS...ALTHOUGH THE CHANCE OF A RESTRICTION AT ANY TAF POINT IS EXCEEDINGLY LOW AND THEREFORE NOT INCLUDED IN THE FORECAST. MORNING MVFR FOG AND HAZE...WITH LOCALIZED IFR CONDITIONS...ARE EXPECTED ONCE AGAIN TONIGHT IN 08Z-12Z TIME FRAME. FRIDAY THROUGH SATURDAY...WILL CONTINUE WITH A PERSISTENCE FORECAST FOR EARLY MORNING MVFR FOG AND HAZE FOLLOWED BY AFTERNOON WIDELY SCATTERED THUNDERSTORMS. CONDITIONS WILL REMAIN VFR DURING THE DAYTIME PERIODS OUTSIDE OF THUNDERSTORM ACTIVITY. BY SUNDAY...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ALONG WITH ASSOCIATED MVFR/IFR CONDITIONS AS WEATHER DISTURBANCES APPROACH THE AREA FROM THE SOUTH AND WEST. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WERT NEAR TERM...JH SHORT TERM...KM LONG TERM...KM AVIATION...JH
Hazardous weather outlook, May 31, 4:42 AM EDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 442 AM EDT THU MAY 31 2007 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-010845- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 442 AM EDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WERT
In the hours before
Local storm report, May 31, 6:48 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
648 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL FAIRFIELD 37.88N 79.30W
05/31/2007 E0.75 INCH ROCKBRIDGE VA TRAINED SPOTTER
&&
AMSLocal storm report, May 31, 7:06 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
706 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG ROCKY MOUNT 37.00N 79.88W
05/31/2007 FRANKLIN VA LAW ENFORCEMENT
MANY TREES AND POWER LINES DOWN
&&
AMSSpecial weather statement, May 31, 7:50 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 750 PM EDT THU MAY 31 2007 VAZ033-043-010100- FRANKLIN-HENRY- INCLUDING THE CITIES OF...ROCKY MOUNT...MARTINSVILLE 750 PM EDT THU MAY 31 2007 STRONG THUNDERSTORMS WILL AFFECT LOCATIONS FROM THE MARTINSVILLE AREA...NORTH TOWARD SONTAG AND ROCKY MOUNT...OR GENERALLY EAST OF HIGHWAY 220 THROUGH 900 PM. THESE STORMS WILL CONTAIN TORRENTIAL DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...GUSTY WINDS...AND POSSIBLY SMALL HAIL. IF YOU LIVE IN THESE AREAS...REMAIN INDOORS AND AWAY FROM WINDOWS. VAZ035-045-010100- AMHERST-CAMPBELL- INCLUDING THE CITIES OF...AMHERST...LYNCHBURG 750 PM EDT THU MAY 31 2007 THUNDERSTORMS WITH HEAVY RAINS...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING WILL AFFECT SOUTHERN AMHERST COUNTY...SOUTH INTO THE LYNCHBURG AREA THROUGH EARLY EVENING. EXPECT PONDING OF WATER ON THE STREETS IN LYNCHBURG AND MADISON HEIGHTS...AS WELL AS FLOODING OF POOR DRAINAGE AREAS. TAKE SHELTER AND STAY AWAY FROM WINDOWS.
Special weather statement, May 31, 8:30 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 830 PM EDT THU MAY 31 2007 VAZ033-044-010130- FRANKLIN VA-PITTSYLVANIA VA- 830 PM EDT THU MAY 31 2007 AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CALLANDS...OR ABOUT 3 MILES SOUTHWEST OF SAGO...MOVING NORTHEAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...SAGO AT 840 PM EDT...PENHOOK AT 905 PM EDT...AJAX AT 910 PM EDT...PITTSVILLE AT 930 PM EDT... WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Local storm report, May 31, 8:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
832 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG BIG ISLAND 37.53N 79.37W
05/31/2007 BEDFORD VA LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER OUTAGES ON NORTH SIDE OF
BEDFORD.
&&
SKLocal storm report, May 31, 8:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
839 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 SE BIG ISLAND 37.51N 79.34W
05/31/2007 BEDFORD VA LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER OUTAGES ON NORTH SIDE OF
BEDFORD.
&&
SKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:20 PM EDT | Flash Flood Warning | RNK | Henry | 4 hr |
| Jun 1, 1:58 PM EDT | Severe Thunderstorm Warning | RNK | Floyd | 62 min |
| Jun 1, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 53 min |
| Jun 1, 4:49 PM EDT | Flash Flood Warning | RNK | Pulaski | 4 hr |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 77 min |
| Jun 1, 6:31 PM EDT | Flash Flood Warning | RNK | Alleghany | 4 hr |
| Jun 1, 6:42 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 78 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.